Investment strategies and compensation of a mean-variance optimizing fund manager

Aivaliotis, G and Palczewski, J (2014) Investment strategies and compensation of a mean-variance optimizing fund manager. European Journal of Operational Research, 234 (2). 561 - 570. ISSN 0377-2217

Abstract

Metadata

Authors/Creators:
  • Aivaliotis, G
  • Palczewski, J
Copyright, Publisher and Additional Information: © 2014, Elsevier. This is an author produced version of a paper published in European Journal of Operational Research. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Mean-variance; continuous-time stochastic control; viscosity solutions; investment strategy; managerial compensation
Dates:
  • Published: April 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jun 2014 11:10
Last Modified: 15 Jan 2018 22:20
Published Version: http://dx.doi.org/10.1016/j.ejor.2013.04.038
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.ejor.2013.04.038
Related URLs:

Share / Export

Statistics